# SDR SWAA2025051971760

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 55,942 hours, 32,632 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER SLIDE FELL OUT OF COVER AND DEPLOYED<[01] REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY SLIDE PER MT 725-61-06-FS
